# SDR DALA2022030301370

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 LENGTH OUT OF LIMITS (PIN EXTENSION) OF ROTARY SNUBBER AT 1L DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00103: ROTARY SNUBBER WAS REMOVED PER B757-200 AMM 52-11 AND SERVICEABLE ROTARY SNUBBER WAS INSTALLED ON PER B757-200 AMM 52-11. (2139446)
